# SDR ASOA04434

- Difficulty date: June 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Part number: E01173110
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4197 - DURING A GROUND INSPECTION IN ATL, THE EMERGENCY LIGHT BUTTON ON THE FLIGHT ATTENDANTS PANEL WAS FOUND STUCK IN THE ON POSITION.  MAINTENANCE REINSTALLED THE LOCK NUT ON THE EMEGENCY LIGHT BUTTON SWITCH AT THE FLIGHT ATTENDANTS PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
